Medical Questions > Conditions and Diseases > Liver Disorders, Hepatitis A,B,C Forum

pain in liver area

Must Read
Hepatitis can lead to serious liver damage. We cover basics about liver anatomy and define hepatitis here. Plus info on the different types of hepatitis....
What are the major causes of Hepatitis A, Hepatitis B and Hepatitis C? Start here to learn what puts you at risk so that you can avoid the serious liver disease...
A list of the symptoms of each type of Hepatitis here. Plus, when you should seek medical attention for Hep signs and symptoms....
I already have a peptic ulcer which I have had since the beginning of February, and take Lansoprazole and ant acids. I have suffered with IBS continually since January this year. My lower and upper abdomen is constantly swollen. I am getting pain in my right side and around to my back in the liver area, am now taking Tramadol for this. I have had a scan and the scanner lady asked if when I eat fatty food does this make it worse? Yes it does. But other than this she has scanned my kidneys, pancreas, spleen and liver and gallbladder and in general everything is ok, so what could be the problem? whats causing the pain? Do I have fatty liver? She did tell me that she cannot see any gall stones. has anyone got any ideas what this could be? Its so frustrating I thought I would get some answers from the scan.
Did you find this post helpful?
|

User Profile
replied January 29th, 2017
Welcome to e health forum.

Some common conditions that could present as abdominal pain include:-
1. Gastritis, Gastro-esophageal reflux disorder (GERD)
2. Gall Stones , Gall Bladder dysfunction.
3. Hepatic disorders
4. Malabsorption syndromes
5. Pancreatitis. ‎
6. Inflammatory conditions of the intestines - colon

The exact cause can be diagnosed with tests including a abdominal USG or a CT scan or both, as decided by clinical examination.

Abdominal cramps could be also be due to irritable bowel syndrome, which can be controlled with proper diet, stress management, and prescribed medications ‎‎(laxatives, antidiarrheals, ‎‎‎‎‎‎‎‎‎antispasmodics, or antidepressants).

Consult with your doctor and seek a proper medical opinion.





|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Liver Disorders, Hepatitis A,B,C , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.